# SDR 20000613SH017

- Difficulty date: April 4, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 12281301
- Part serial: 513923
- Condition: Reads Low
- Location: Fuel Flow
- Part time: 55 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW TRANSDUCER INDICATED LOW FUEL FLOW.  (X)
